MAUDE Adverse Event Report: ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING &; COAGULATION &; ACCESSORIES

ERBE ELEKTROMEDIZIN GMBH ERBE; ELECTROSURGICAL, CUTTING &; COAGULATION &; ACCESSORIES
Model Number 20132-218
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
The circumferential cautery probe was placed in the patient through enteroscopy scope and several cautery applications were done.The probe was removed and the tip was wiped down per procedure.The probe was then place in the scope again.When the tip was visualized, the tip of the probe was gone.The probe was removed from the field and given to clinical engineering.When questioned further, the author of the internal report stated that the surgeon was sure the missing portion of the tip detached when the instrument was being wiped down, and that it had not fallen in the patient.There was no harm to the patient and the procedure was completed as planned.

Brand Name
ERBE
Common Device Name
ELECTROSURGICAL, CUTTING &; COAGULATION &; ACCESSORIES
Manufacturer (Section D)
ERBE ELEKTROMEDIZIN GMBH
john tartal
2225 northwest pkwy se
marietta GA 30067
MDR Report Key6947480
Report Number6947480
Device Sequence Number11040624
Product Code GEI
UDI-Device Identifier04050147014022
UDI-Public(01)04050147014022
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2017
Report Date (Section F) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/02/2022
Device Model Number20132-218
Device Catalogue Number20132-218
Device Lot Number98262
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer10/03/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight103
Date Report Sent to FDA10/03/2017